# SDR 08FDEA02942

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65C2613912
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STATION 686.5 STRINGER S-10 S CRACKED REPAIRED STRINGER S-10, AT STA 686.5 WITH REPAIR KIT 65C26139-12 REF EO NR 7-5710-7-4322 PT 1, THIS IS CLASSIFIED AS A MAJOR REPAIR.
